On the summation of ∑n=0fn/nk and its associated integrals

Jury, E. I. ; Pai, M. A. (1961) On the summation of ∑n=0fn/nk and its associated integrals Journal of the Franklin Institute, 271 (2). pp. 79-93. ISSN 0016-0032

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/001600...

Related URL: http://dx.doi.org/10.1016/0016-0032(61)90221-6


A geometrical interpretation of the convolution z transform is given and this is applied to develop z transforms of functions of the type f(t) /tk, k > 0. After establishing the equivalence between certain forms of integrals, the authors have used the integrals to sum certain forms of infinite series. Possible extensions of this technique to other forms of series and to sum finite series are also indicated.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:24748
Deposited On:30 Nov 2010 09:18
Last Modified:13 Jun 2011 04:45

Repository Staff Only: item control page